MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125039
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the endobronchial tube's tracheal cuff didn't inflate completely.This was identified during pre-testing.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported defect could not be detected on the unit returned for evaluation.One sample was returned for evaluation contained in a sample bag with its original opened unit pack.Visual examination showed that the shape of the tubing has been altered using the stylet wire and the returned unit is contaminated.Further examination showed that the tracheal cuff was stretched over the tracheal cuff notches.The stylet wire was removed from the tubing and 4 mls of air was removed from the tracheal cuff body.The returned unit was inflated.Examination of the tracheal cuff body showed that it was fully inflated.The returned unit was deflated without any issue.The returned unit was inflated and deflated three times and no restrictions were noted.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6664019
Report Number8020889-2017-05053
Device Sequence Number57184
Product Code BTS
UDI-Device Identifier30884522008758
UDI-Public30884522008758
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number125039
Device Catalogue Number125039
Device Lot Number201612430X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1